Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Due to have implanon, started heavy bleeding, no pain. Is it due to implantation bleed and i have fallen pregnant?

hello i am due to have my implanon out in august and i have recently started bleeding heavy and in absolute agony,usually i spot every 6 months but im never in pain. it feels as if someones giving me a good kicking . is it possible because im in my last 2 months that im having whats know as a implantation bleed and i have fallen pregnant?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
the possible causes for your bleeding are,
-side effect of implanon:
as sometimes this can cause menstrual irregularities, that may be reason for your heavy bleeding,
as there is around 1% failure rate for implanon, there is chance of pregnancy,
then your bleeding could be implantation bleeding but normally that may not be this much severe,
so this bleeding can also be because of miscarriage,
you better visit your gynecologist and get examined to rule out above possibilities.
take care.

Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor